On the Chebyshev-tau approximation for some singularly perturbed two point boundary value problems – Numerical experiments

Abstract

In this paper we are concerned with numerical stability of Chebyshev-tau method in solving some singularly perturbed two-point boundary value problems.

We consider linear as well as nonlinear (convection-dominated flow) problems. In order to avoid the lack of numerical stability of this method we try a smoothing technique as well as a domain decomposition for linear problems.

Some successful numerical experiments are carried out.

Authors

C.I. Gheorghiu
Tiberiu Popoviciu Institute of Numerical Analysis
S.I. Pop
Babeș-Bolyai University, Faculty of Mathematics

Keywords

Chebyshev-tau; stability; two-point boundary value problem; singularly perturbed; steady state Burger; smoothing;

References

See the expanding block below.

Cite this paper as

C. I. Gheorghiu, S.I. Pop, On the Chebyshev-tau approximation for some singularly perturbed two point boundary value problems – Numerical experiments, Rev. Anal. Numér. Théor. Approx. 24 (1995) 117-124.

PDF

About this paper

Journal

Rev. Anal. Numér. Théor. Approx.

Publisher Name

Editions de l’Academie Roumaine

Print ISSN

1222-9024

Online ISSN

2457-8126

MR

?

ZBL

?

Google Scholar

?

Related Posts

Menu